# SDR UIEA2020092512045

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,891 hours, 13,298 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 21SNO4468
- Part serial: CFL8307D
- Condition: Failed
- Location: Rt Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT ENG OIL PRESS LIGHT DID NOT ILLUMINATE WITH ENGINE SHUTDOWN.  REMOVED AND REPLACED RT ENGINE LOW OIL PRESSURE WARNING SWITCH, IAW AMM 79-33-01/401.  OPS CHECK NORMAL.
